# SDR SWIA202158165

- Difficulty date: March 28, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 34,764 hours, 33,747 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH MLG BATT RIB AT APPROX RBL 45 HAS A CRACK. AREA MARKED      (C-CHECK RO 5/16/2021)    REMOVED AND REPLACED THE RH MLG BATT RIB CAP ANGLE AT APPROX RBL 45 REF DWG 601R10204 REV J, DWG 601R10212 REV A, CRJ200 SRM 51-42-06 AND 51-42-21. / COMPLIED WITH 51-900-1003 SKY
